# SDR CA040930001

- Difficulty date: September 22, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,461 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A SCHEDULED LANDING THE PILOTS FOUND A POOL OF OIL UNDER THE RIGHT HAND ENGINE.  MAINTENANCE FOUND THE NEWLY INSTALLED TURBOCHARGER HAD THE OIL SEAL FAIL IN THE INTAKE SIDE PUMPING EXCESSIVE OILINTO THE ENGINE.
